DEFORMATION-FREE MOTIONS OF FLUIDS


SELAMOGLU S.

INTERNATIONAL JOURNAL OF NON-LINEAR MECHANICS, vol.26, no.5, pp.521-530, 1991 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 5
  • Publication Date: 1991
  • Doi Number: 10.1016/0020-7462(91)90006-f
  • Title of Journal : INTERNATIONAL JOURNAL OF NON-LINEAR MECHANICS
  • Page Numbers: pp.521-530

Abstract

Steady and unsteady deformation-free motions of a fluid continuum, and the time-independent specific body force under which those motions would be possible is the subject of this paper. Both steady and unsteady modes may occur under certain non-uniform, as well as uniform, body forces. The continuation into the unsteady mode of an existing steady, deformation-free motion is possible under very stringent conditions; the general rule being the maintaining of the angular momentum of spin.